# SDR 2010F00180

- Difficulty date: July 19, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N100VR
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9098
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Part number: 3PB189A4
- Condition: Loose
- Location: Nr 2 Tru
- Part time: 2,002 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CUSTOMER NOTICED AN AMBER "ELEC SYS FAIL" CAS MESSAGE.  FOUND A POWER CABLE FOR THE NR 2 TRU HAD COME FREE.  ALSO FOUND (2) CHARRED WIRE HARNESSES AT THE NR 2 SPDU (SECONDARY POWER DISTRIBUTION UNIT)  FOUND (EBVR) ARC MARKS ON THE NR SPDU.  APPEARS ARCING WAS CAUSED BY THE LOOSE POWER CABLE.  POWER CABLE PN IS 3PB189A4.  IT CONNECTS AT ONE END TO THE TRU2 POST ON THE FWD SIDE OF THE UNIT LABELED "DC POWER CENTER".  THIS UNIT IS LOCATED UNDER THE FLOORBOARD OF THE COCKPIT ENTRY AREA.  THE OTHER END CONNECTS TO THE BUS BAR OF A UNIT, PN 7274-11-15, WHICH CONTAINS (2) FIFTEEN AMP CIRCUIT BREAKERS ARE MARKED "FEEDER 1" AND "FEEDER 2".  THE CARRED WIRE HARNESSES ARE PN A 13P5/A13J5 F230 AND A13P6/ F235.  THESE (2) HARNESSES CONNECT TO CONNECTOR PLUGS ON THE SECONDARY POWER DISTRIBUTION ASSY (AKA SPDU).  NO CAUSE HAS BEEN DETERMINED FOR THE POWER CABLE COMING LOOSE.  TECH REPS HAVE BEEN NOTIFIED AND WILL EVALUATE.
